# SDR DALA2025060204206

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50029
- Aircraft time: 12,292 hours, 5,706 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8110, CORROSION ON WING TO BODY FAIRING SUPPORT FRAME AT FR 48, BETWEEN BL0 TO RBL 13. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ERA 626621-14 REV ORG. (LP 0998166)
